# SDR FDEA200909253382

- Difficulty date: September 25, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 59,727 hours, 12,297 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7024509
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RT LONGERON 44, FROM STA 6-90 TO 6-110 AT CAC BILGE.   REPAIRED IAW SRM 53-00-05 FIGURE 202 REVISION 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 108.
